skip to main content
Resultados 1 2 3 4 5 next page
Mostrar Somente
Refinado por: Nome da Publicação: Journal of Mathematical Analysis and Applications remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

Continuity of the dynamics in a localized large diffusion problem with nonlinear boundary conditions

Carbone, Vera Lucia; Carvalho, Alexandre N.; Schiabel-Silva, Karina Universidade De São Paulo

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.356, n.1, p.69-85, 2009

ACADEMIC PRESS INC ELSEVIER SCIENCE 2009

Acesso online

2
Material Type:
Artigo
Adicionar ao Meu Espaço

Existence results for abstract impulsive second-order neutral functional differential equations

M, Eduardo Hernandez; Henriquez, Hernan R.; Mckibben, Mark A. Universidade De São Paulo

NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, v.70, n.7, p.2736-2751, 2009

PERGAMON-ELSEVIER SCIENCE LTD 2009

Acesso online

3
Material Type:
Artigo
Adicionar ao Meu Espaço

Poincare-type inequalities for singular stable-like Dirichlet forms.(Report)

Wang, Jian

Journal of Mathematical Analysis and Applications, Dec 15, 2015, Vol.432(2), p.761 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
4
Material Type:
Artigo
Adicionar ao Meu Espaço

Value distribution for the derivatives of the logarithm of L-functions from the Selberg class in the half-plane of absolute convergence.(Report)

Nakamura, Takashi ; Pankowski, Lukasz

Journal of Mathematical Analysis and Applications, Jan 1, 2016, Vol.433(1), p.566 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
5
Material Type:
Artigo
Adicionar ao Meu Espaço

Omega theorems related to the general Euler totient function

Kaczorowski, Jerzy ; Wiertelak, Kazimierz

Journal of Mathematical Analysis and Applications, April 1, 2014, Vol.412(1), p.401(15) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
6
Material Type:
Artigo
Adicionar ao Meu Espaço

Root geometry of polynomial sequences I: Type ( 0 , 1 )

Gross, Jonathan L. ; Mansour, Toufik ; Tucker, Thomas W. ; Wang, David G.L.

Journal of Mathematical Analysis and Applications, Jan 15, 2016, Vol.433(2), p.1261(29) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
7
Material Type:
Artigo
Adicionar ao Meu Espaço

Slater CQ, optimality and duality for quasiconvex semi-infinite optimization problems

Kanzi, Nader ; Soleimani-Damaneh, Majid

Journal of Mathematical Analysis and Applications, Feb 1, 2016, Vol.434(1), p.638(14) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
8
Material Type:
Artigo
Adicionar ao Meu Espaço

A note on the regularity criterion for the 3D Navier--Stokes equations via the gradient of one velocity component.(Report)

Zhang, Zujin ; Yang, Xian

Journal of Mathematical Analysis and Applications, Dec 1, 2015, Vol.432(1), p.603 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
9
Material Type:
Artigo
Adicionar ao Meu Espaço

Monotonicity properties and dominated best approximation problems in Orlicz spaces equipped with the p-Amemiya norm.(Report)

Cui, Yunan ; Hudzik, Henryk ; Wisla, Marek

Journal of Mathematical Analysis and Applications, Dec 15, 2015, Vol.432(2), p.1095 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
10
Material Type:
Artigo
Adicionar ao Meu Espaço

Piecewise linear differential system with a center-saddle type singularity.(Report)

Zou, Changwu ; Yang, Jiazhong

Journal of Mathematical Analysis and Applications, March 1, 2018, Vol.459(1), p.453 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
Resultados 1 2 3 4 5 next page

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Mostrar Somente

  1. Revistas revisadas por pares (159)
  2. Recursos Online (160)

Data de Publicação 

De até
  1. Antes de2006  (9)
  2. 2006Até2008  (21)
  3. 2009Até2011  (44)
  4. 2012Até2016  (66)
  5. Após 2016  (26)
  6. Mais opções open sub menu

Buscando em bases de dados remotas. Favor aguardar.